# SDR UALA2010041401259

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,307 hours, 7,896 cycles
- Engine: Pwa PW4056
- Engine time: 66,594 hours, 11,895 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Fod
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE METAL PIECE WEDGED AGAINST A BRACE ON THE EXHAUST SIDE OF THE LT ENGINE AT 11:30 POS  PART WAS FACE OF COMPRESSOR INTERMEDIATE CASE FAIRING.  REMOVED METAL.   REPLACED COMPRESSOR INTERMEDIATE CASE FAIRING IAW MM.
